# SDR ASAA2024111653907

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 60,307 hours, 18,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA'S UNABLE TO CLOSE L1 DOOR. GROUNDED - YES. OPENED AND CLOSED L1 DOOR. NO DEFECTS NOTED.
